Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 1
HTML articles powered by AMS MathViewer

Asymptotic distribution of normalized arithmetical functions
Paul Erdős and Janos Galambos PDF
Proc. Amer. Math. Soc. 46 (1974), 1-8
On generating free products of lattices
G. Grätzer and J. Sichler PDF
Proc. Amer. Math. Soc. 46 (1974), 9-14
Alternating forms and one-relator groups
Jack Sonn PDF
Proc. Amer. Math. Soc. 46 (1974), 15-20
A generalization of commutative and alternative rings. IV
Erwin Kleinfeld PDF
Proc. Amer. Math. Soc. 46 (1974), 21-23
Localization properties of basic classes of $C^{\infty }$-functions
R. B. Darst PDF
Proc. Amer. Math. Soc. 46 (1974), 24-28
Coefficient differences and Hankel determinants of areally mean $p$-valent functions
James W. Noonan PDF
Proc. Amer. Math. Soc. 46 (1974), 29-37
On $FK$-spaces which are boundedness domains
Glenn Meyers PDF
Proc. Amer. Math. Soc. 46 (1974), 38-42
Necessary and sufficient conditions for factorability of nonnegative operator-valued functions on Banach space
A. G. Miamee and H. Salehi PDF
Proc. Amer. Math. Soc. 46 (1974), 43-50
A generalization of a theorem by D. K. Faddeev
Konrad Behnen PDF
Proc. Amer. Math. Soc. 46 (1974), 51-58
Extreme points of classes of functions defined by subordination
D. J. Hallenbeck PDF
Proc. Amer. Math. Soc. 46 (1974), 59-64
On sums of Hankel operators
Paul A. Fuhrmann PDF
Proc. Amer. Math. Soc. 46 (1974), 65-68
Generating function for generalized function of two variables
B. L. Sharma and R. F. A. Abiodun PDF
Proc. Amer. Math. Soc. 46 (1974), 69-72
On generating functions of classical polynomials
Arun Verma PDF
Proc. Amer. Math. Soc. 46 (1974), 73-76
A maximum property for the characteristic initial value problem of the wave equation
H. Rhee PDF
Proc. Amer. Math. Soc. 46 (1974), 77-78
Positive linear operators continuous for strict topologies
J. A. Crenshaw PDF
Proc. Amer. Math. Soc. 46 (1974), 79-85
A characterization of parallel ovaloids
Dimitri Koutroufiotis PDF
Proc. Amer. Math. Soc. 46 (1974), 86-93
A note on $T_{1}$ topologies
Wilson R. Crisler and Troy L. Hicks PDF
Proc. Amer. Math. Soc. 46 (1974), 94-96
Analogue of Pontryagin character theory for topological semigroups
Thomas Bowman PDF
Proc. Amer. Math. Soc. 46 (1974), 97-105
The inverse limit and first derived functor, a short exact sequence
Gerald Lieberman PDF
Proc. Amer. Math. Soc. 46 (1974), 106-110
A note on metric-fine spaces
Zdeněk Frolík PDF
Proc. Amer. Math. Soc. 46 (1974), 111-119
On weakly continuous mappings
Takashi Noiri PDF
Proc. Amer. Math. Soc. 46 (1974), 120-124
$P$-sets in $F^{’}$-spaces
Robert E. Atalla PDF
Proc. Amer. Math. Soc. 46 (1974), 125-132
Characterizations of compactness of the interval topology in semilattices
T. B. Muenzenberger and R. E. Smithson PDF
Proc. Amer. Math. Soc. 46 (1974), 133-136
Free actions of cyclic groups of order $2^{n}$ on $S^{1}\times S^{2}$
Gerhard X. Ritter PDF
Proc. Amer. Math. Soc. 46 (1974), 137-140
Continuous surjections from Cantor sets to compact metric spaces
Alan H. Schoenfeld PDF
Proc. Amer. Math. Soc. 46 (1974), 141-142
On the homology of finite cyclic coverings of higher-dimensional links
D. W. Sumners PDF
Proc. Amer. Math. Soc. 46 (1974), 143-149
The difference between consecutive members of a difference set $(\textrm {mod}$ $v)$
E. Spence PDF
Proc. Amer. Math. Soc. 46 (1974), 150-154
Another exchange property for bases
Curtis Greene PDF
Proc. Amer. Math. Soc. 46 (1974), 155-156